On general boundary value problems for some classes of pseudodifferential equations in the quarter plane
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 995-997
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_7_a18,
author = {V. B. Vasil'ev (Vasilyev)},
title = {On general boundary value problems for some classes of pseudodifferential equations in the quarter plane},
journal = {Differencialʹnye uravneni\^a},
pages = {995--997},
year = {1997},
volume = {33},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a18/}
}
TY - JOUR AU - V. B. Vasil'ev (Vasilyev) TI - On general boundary value problems for some classes of pseudodifferential equations in the quarter plane JO - Differencialʹnye uravneniâ PY - 1997 SP - 995 EP - 997 VL - 33 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_7_a18/ LA - ru ID - DE_1997_33_7_a18 ER -
V. B. Vasil'ev (Vasilyev). On general boundary value problems for some classes of pseudodifferential equations in the quarter plane. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 995-997. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a18/